Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 166, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 24, 2013, 12:54 PM CDT for Mahaska County, Iowa. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2013, 12:54 PM CDT (17:54 UTC)
- Expired
- Jun 24, 2013, 1:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Mahaska County, IA
The radar
The Des Moines radar (KDMX), 98 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 12:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 5.9 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2355 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
074
WUUS53 KDMX 241754
SVRDMX
IAC123-241830-
/O.NEW.KDMX.SV.W.0166.130624T1754Z-130624T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1254 PM CDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MAHASKA COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 130 PM CDT
* AT 1252 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
OSKALOOSA...AND MOVING EAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KEOMAH VILLAGE...OSKALOOSA AIRPORT...ROSE HILL AND FREMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4121 9287 4122 9288 4142 9275 4151 9241
4120 9241
TIME...MOT...LOC 1754Z 263DEG 46KT 4132 9261
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
924
WWUS53 KDMX 241825
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
125 PM CDT MON JUN 24 2013
IAC123-241835-
/O.EXP.KDMX.SV.W.0166.000000T0000Z-130624T1830Z/
MAHASKA IA-
125 PM CDT MON JUN 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR MAHASKA COUNTY WILL EXPIRE AT
130 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.
LAT...LON 4121 9287 4122 9288 4142 9275 4151 9241
4120 9241
TIME...MOT...LOC 1825Z 263DEG 46KT 4137 9209
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:10 AM CDT, 6 hours 44 minutes earlier.
Area forecast discussion, Jun 24, 6:10 AM CDT, 6 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 610 AM CDT MON JUN 24 2013 .SHORT TERM.../TODAY /... ISSUED AT 332 AM CDT MON JUN 24 2013 ONGOING CONVECTION WILL CONTINUE ACROSS THE I-80 CORRIDOR AND NORTH THIS MORNING. WARM CLOUD DEPTHS ARE AROUND 15KFT SO LARGE HAIL NOT MUCH OF A THREAT. WE COULD NOT GET MORE THAN HALF INCH HAIL FROM STORMS ALL NIGHT BUT RAINFALL RATES OF 2 TO 3 INCHES AN HOUR WERE COMMON. WE ARE IN FOR SEVERAL ROUNDS OF STORMS TODAY. CURRENT CONVECTION IS A RESULT MODERATE INSTABILITY AS A SHORTWAVE LIFTS ACROSS THE AREA. CURRENT CONVECTION WILL LIKELY WEAKEN OR DISSIPATE BY LATE MORNING BUT ANOTHER AREA OF STORMS OVER EASTERN NEBRASKA IS MOVING EAST AND OTHER STORMS AHEAD OF THIS LINE ARE STARTING TO DEVELOP AND SHOULD MOVE ACROSS THE I-80 CORRIDOR. I HAVE ISSUED A FLASH FLOOD WATCH FOR THE I80 TO HIGHWAY 20 CORRIDOR THROUGH 4 PM FOR THIS CONVECTION. IN ADDITION...ADDITIONAL SHORTWAVES WILL MOVE ACROSS THE AREA TODAY WITH THE FRONTAL BOUNDARY OVER THE AREA EXPECTED TO RETREAT BACK NORTH AS A WARM FRONT. SHEAR IS SUFFICIENT FOR STRONG/SEVERE STORMS FROM EARLY AFTERNOON AND BEYOND. THIS AFTERNOON SHOULD SEE ACTIVE WEATHER WITH POTENTIAL FOR SEVERE AND HEAVY RAIN. AS THE FRONT SHIFTS NORTH LATER THIS AFTERNOON...THE THREAT FOR HEAVY RAIN WILL FOLLOW SO A FLASH FLOOD WATCH IS ALSO POSTED NORTH OF HIGHWAY 20 FOR LATER AFTERNOON AND TONIGHT. .LONG TERM.../TONIGHT THROUGH SUNDAY/... ISSUED AT 332 AM CDT MON JUN 24 2013 MORE OF THE SAME FOR TONIGHT THROUGH TUESDAY AS WE WILL CONTINUE TO CONTEND WITH A QUASI STATIONARY FRONTAL BOUNDARY...A LOW LEVEL JET AND SEVERAL SHORTWAVES TO CROSS THE STATE. STORMS WILL LIKELY BE ONGOING FROM THE AFTERNOON AND LIKELY RE-INTENSIFY BY MID EVENING ACROSS THE NORTH. IT WILL LIKELY START OUT WITH SOME SEVERE POTENTIAL THEN TRANSITION INTO ANOTHER HEAVY RAIN EVENT. BEYOND TUESDAY THERE HAS NOT BEEN MUCH CHANGE TO THE GOING FORECAST. UPPER LEVEL RIDGING WILL DEVELOP OVER THE ROCKIES PLACING IOWA IN NORTHWEST FLOW WITH A COUPLE OF SHORT WAVES PUSHING ACROSS THE FORECAST AREA. ONE SUCH WAVE WILL PUSH ACROSS NORTHERN/EASTERN IOWA WEDNESDAY THEN AGAIN THURSDAY NIGHT. BEYOND THAT CONFIDENCE IS TOO LOW TO INCLUDE ANY KIND OF POP. COOLER TEMPS IN STORE FOR THE WEEKEND AS A RESULT OF THE NORTHWEST FLOW. && .AVIATION...24/12Z ISSUED AT 610 AM CDT MON JUN 24 2013 THUNDERSTORMS ALONG THE I-80 CORRIDOR WILL LIFT TO THE HIGHWAY 20 CORRIDOR THROUGH 21Z. KDSM AND KALO WILL BE THE MAIN TAF LOCATIONS AFFECTED. STORMS WILL PRODUCE HEAVY RAINFALL AND GUSTY WIND. MVFR CONDITIONS POSSIBLE IN STORMS. THE THUNDERSTORM THREAT WILL SHIFT NORTH LATE AFTERNOON THROUGH THE REMAINDER OF THE FORECAST PERIOD AFFECTING KFOD...KMCW AND KALO. MVFR CONDITIONS POSSIBLE IN STORMS WITH THE SAME THREATS TO AVIATION EXPECTED. SFC FLOW WILL BE S TO SE FROM 10-20KTS AND STRONGER IN STORMS. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ADAIR-AUDUBON-BOONE- CARROLL-CASS-CRAWFORD-DALLAS-GREENE-GUTHRIE-JASPER-MADISON- MARSHALL-POLK-POWESHIEK-STORY-TAMA. FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH TUESDAY MORNING FOR BREMER-BUTLER-CALHOUN-CERRO GORDO-EMMET-FRANKLIN-HAMILTON- HANCOCK-HUMBOLDT-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-WEBSTER- WINNEBAGO-WORTH-WRIGHT. FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BLACK HAWK-GRUNDY- HARDIN. && SHORT TERM...FAB LONG TERM...FAB AVIATION...FAB
Hazardous weather outlook, Jun 24, 10:48 AM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1048 AM CDT MON JUN 24 2013 IAZ073>075-081>086-092>097-251600- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 1048 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH TONIGHT. THUNDERSTORMS MAY BE SEVERE. LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS INTO WEDNESDAY BUT STORMS ARE NOT EXPECTED TO BE SEVERE ON WEDNESDAY. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT. IT IS TOO EARLY TO DETERMINE SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. IAZ037>039-044>050-057>062-070>072-251600- HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY- MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS- ADAIR-MADISON- 1048 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH TONIGHT. STORMS MAY BE SEVERE. LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN THREATS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL WILL ALSO BE LIKELY THROUGH TONIGHT. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE AREA THROUGH TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS INTO WEDNESDAY BUT STORMS ARE NOT EXPECTED TO BE SEVERE ON WEDNESDAY. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT. IT IS TOO EARLY TO DETERMINE SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. IAZ004>007-015>017-023>028-033>036-251600- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON- 1048 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH TONIGHT. THUNDERSTORMS THIS MORNING ARE NOT EXPECTED TO BE SEVERE BUT WILL PRODUCE HEAVY RAINFALL. STORMS MAY BE SEVERE. LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN THREATS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAINFALL WILL ALSO BE LIKELY THROUGH LATE THIS AFTERNOON. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE AREA TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE AGAIN POSSIBLE TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS INTO WEDNESDAY BUT STORMS ARE NOT EXPECTED TO BE SEVERE ON WEDNESDAY. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT MAINLY EAST OF INTERSTATE 35 AND NEAR THE HIGHWAY 20 CORRIDOR. IT IS TOO EARLY TO DETERMINE SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Jun 24, 11:56 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1156 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM FLASH FLOOD 2 NE APLINGTON 42.61N 92.85W
06/24/2013 BUTLER IA TRAINED SPOTTER
THUNDERSTORMS PRODUCED 3.5 TO 4 INCHES OF RAIN IN A SHORT
TIME. ROADS COVERED IN APPLINGTON IN AREA OF HIGHWAY 57
AND 6TH AVE. EMERGENCY MANAGER ALSO CONFIRED THESE
REPORTS AT 1154 AM.
&&
SEARCYLocal storm report, Jun 24, 11:57 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1157 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM NON-TSTM WND GST AUDUBON 41.72N 94.93W
06/24/2013 E61 MPH AUDUBON IA TRAINED SPOTTER
WINDS LASTED 30 MINUTES IN AUDUBON. TREE LIMBS 4 TO 5
INCHES IN DIAMETER DOWN, CORN FLATTENED, TOWN TOTALLY OUT
OF POWER.
&&
MS JUN 13Local storm report, Jun 24, 12:07 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1207 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND GST OGDEN 42.04N 94.03W
06/24/2013 E60 MPH BOONE IA TRAINED SPOTTER
&&
BEERENDSLocal storm report, Jun 24, 12:10 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1210 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG BAYARD 41.85N 94.56W
06/24/2013 GUTHRIE IA EMERGENCY MNGR
POWERLINES BLOWN DOWN IN THUNDERSTORM WINDS. ALSO 10 INCH
DIAMETER TREE LIMBS BLOWN DOWN TO GROUND AND ON
POWERLINES.
&&
SEARCYLocal storm report, Jun 24, 12:11 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1211 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM FUNNEL CLOUD 4 WNW ELDORA 42.38N 93.17W
06/24/2013 HARDIN IA LAW ENFORCEMENT
&&
BEERENDSLocal storm report, Jun 24, 12:12 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1212 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM FLASH FLOOD 5 SE HANSELL 42.71N 93.03W
06/24/2013 FRANKLIN IA TRAINED SPOTTER
HIGHWAY 3 COVERED BY RUNNING WATER IN VARIOUS PLACES
BETWEEN HANSELL AND DUMONT IN BUTLER COUNTY. SMALL
STREAMS OUT OF BANKS AND FIELDS FULL OF WATER.
&&
SEARCYThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:47 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 43 min |
| Jun 24, 2:01 AM CDT | Flash Flood Warning | DMX | Audubon, Cass, Guthrie | 6 hr |
| Jun 24, 3:41 AM CDT | Flash Flood Watch | DMX | Adair, Audubon, Black Hawk, Boone, Bremer, Butler and 33 more | 51 hr |
| Jun 24, 9:15 AM CDT | Areal Flood Warning | DMX | Adair, Guthrie | 24 hr |
| Jun 24, 10:12 AM CDT | River Flood Warning | DMX | Black Hawk | 7 days |
| Jun 24, 10:12 AM CDT | River Flood Warning | DMX | Emmet | 40 hr |
| Jun 24, 10:23 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 52 min |
| Jun 24, 10:52 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford | 38 min |
| Jun 24, 10:54 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Dallas, Greene, Guthrie | 51 min |
| Jun 24, 11:03 AM CDT | Flash Flood Warning | DMX | Butler, Franklin, Grundy, Hardin | 6 hr |
| Jun 24, 11:16 AM CDT | Severe Thunderstorm Warning | DMX | Audubon | 44 min |
| Jun 24, 11:18 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Grundy | 27 min |
| Jun 24, 11:20 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Boone, Dallas, Greene, Madison | 40 min |
| Jun 24, 11:42 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Calhoun, Carroll, Dallas, Greene, Guthrie and 1 more | 48 min |
| Jun 24, 11:57 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Hardin, Polk, Story | 48 min |
| Jun 24, 12:01 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas | 29 min |
| Jun 24, 12:12 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin, Webster, Wright | 48 min |
| Jun 24, 12:27 PM CDT | Flash Flood Warning | DMX | Grundy, Hardin | 6 hr |
| Jun 24, 12:39 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 51 min |
| Jun 24, 12:45 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Grundy, Hamilton, Hardin, Marshall, Story and 1 more | 30 min |
| Jun 24, 12:49 PM CDT | Flash Flood Warning | DMX | Mahaska, Marion, Poweshiek | 6 hr |
| Jun 24, 1:00 PM CDT | Tornado Warning | DMX | Mahaska, Poweshiek | 30 min |
| Jun 24, 1:03 PM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Wright | 6 hr |
| Jun 24, 1:17 PM CDT | Flash Flood Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 6 hr |
| Jun 24, 1:38 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Monroe, Wapello | 37 min |
| Jun 24, 3:15 PM CDT | Flash Flood Watch | DMX | Black Hawk, Grundy, Hardin | 39 hr |
| Jun 24, 4:09 PM CDT | River Flood Warning | DMX | Black Hawk, Butler | 3 days |
| Jun 24, 4:23 PM CDT | River Flood Warning | DMX | Black Hawk | 4 days |
| Jun 24, 6:15 PM CDT | Areal Flood Warning | DMX | Butler, Franklin, Grundy, Hardin | 24 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.